# SDR UPS05845114

- Difficulty date: July 10, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs1738 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT AFT MAIN CABIN FS 1738 LONG 18R UPPER FLANGE TO LONG FITTING CRACKED .250" LONG.  REMOVED LONGERON SPLICE FITTING IAW SRM 53-2-2 FIG 10.  FABRICATED 2EA REPAIR SPLICES AND LONGERON SECTION AND INSTALLED REPAIR PARTS IAW SRM 53-2-2 FIG 10, 53-02-02 FIG 010.
